Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Bronchitis pregnancy 8 wks amoxicillin

Premium Questions

Dr.  Deepti Verma MD

I am 8 weeks pregnant and have been prescribed amoxicillin for an infection up under my tooth...3 a day for 10 days and it has given me a pain behind my eyes plus a headache ... View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr. Panagiotis Zografakis MD

I have bronkitis again - which medication should i take? Ciprofloxacin 500 mg or amoxicillin 500 mg. i have both ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Rakhi Tayal MD

and was given more Amoxicillin and then a few weeks later Amoxicillin for a third time. His last lot was 5 weeks ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Chobufo Ditah MD

I am taking a 10-day regimen of Amoxicillin Clavulanate Potassium antibiotics for acute bronchitis . I am experiencing mild diarrhea. Besides yoghurt, what can I take or do to ease this side effect. I ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Suma Parinam MD

i was told i have bronchitis and was perscribed amoxicillin . I am currently having pain across the middle of my chest. i have thrown up twice.I have also been burping. Could the pain be caused by gas ... View answer

Answered by : Dr. Suma Parinam ( General & Family Physician)

Public Forum Discussions

Dr.   Abubakar Siddiqh MD

I started a head cold on Sunday, spent Monday in bed and saw my GP yesterday. He diagnosed bronchitis and put me on a course of Amoxicillin. I am feeling marginally better to-day. Will it be safe fro ... View answer

Answered by : Dr. Abubakar Siddiqh ( ENT Specialist)
Dr.       Honey Arora MD

I was recently diagnose with bronchitis due to a bad cough and low grade fever and I have a history ... take that instead. Which is better results for bronchitis.. ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr.  Deepti Verma MD

I m diagnosed with bronchitis 2 days ago,i m start taking amoxicillin twice a day.Now when i m lay down I start coughing,and I unable to sleep.I m very worried because I m 7 mounth pregnant ... View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr. Y V Siva Sankara Murty MD

of bronchitis or could something else be going on. He is taking amoxicillin and pregnancy zone plus I had ...My 8 year old son has been on antibiotics for 2 days because of bronchitis.... View answer

Answered by : Dr. Y V Siva Sankara Murty ( Pediatrician)
Dr.  Shinas Hussain MD

hi my daughter is 10 months old and went to the doctor being diagnosed with bronchitis. She was prescribed amoxicillin which she began yesterday however she seems to throw up the medication right after she ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr. Benard Shehu MD

Not all antibiotics are harmful for baby. For example amoxicillin is a good choice during pregnancy.

Dr. Manuel C See IV MD

Amoxicillin is usually taken 500mg every 8 hours. It is important to see a doctor before taking any antibiotic since it may be harmful for you and you will need a prescription before being able to buy...

Dr. Shruti Rijhwani MD

Dear Sir, Well I think you have developed pneumonitis , you will require a change of antibiotics plus the hypertension is uncontrolled so that makes the things worse . It is required for you to seek medical help at...